# SDR DALA2021032901836

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 127,792 hours, 18,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 390 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 - DURING INSPECTION MAINTENANCE FOUND FRAME 390 DAMAGED BETWEEN SR 24L AND 25L. REPAIRED PER SRM 53-00-07. (LP 1765156)
